# SDR AWXA9900281

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 693535213
- Condition: Cracked
- Location: Bs 7273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT STA 727B, STR 4L DOT NR 087-199.  REMOVED AND REPLACED DAMAGED SHEAR TIE CLIP IAW 537 SRM 51-40-2.
